× click new topic to start your post

Muscle pain in legs

2 weeks 2 days ago #57303 by Vh9246
Thank you Alan . this is Avery stressful situation, I managed to get my husband an apt today with his urologist.

Please Log in or Create an account to join the conversation.

2 weeks 2 days ago #57299 by Alan
Statin drugs affect everyone differently. Muscle cramping is one side effect. As Sara Anne said, these are items to let your medical team know about.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

2 weeks 2 days ago #57294 by Vh9246
Thank you, I will always be his advocate. He's a wonderful person. Turns out the leg pain was from the statins he was put on, the second one was much worse then the first. Now he's on Zetia we will see so,far so good. This is for high chlestrol. Nothing to do with BCG or bladder cancer.

Please Log in or Create an account to join the conversation.

2 weeks 2 days ago - 2 weeks 2 days ago #57290 by sara.anne
Again, these are questions to discuss with his doctors. He should be well over any side effects from BCG so perhaps, as you indicate, something else is going on. He, with you as his advocate, needs to have a serious discussion with his primary care doctor about this and ALL the medications he is on. We are not doctors here and, even if we were, we are not familiar with his situation.

Your husband is fortunate to have you on his team!!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

2 weeks 2 days ago #57286 by Vh9246
My husband finished his BCG treatments in November . He has his first cystoscope after his BCGtreatments were done on Dec 21 ,dr said everything looked good. My question is he has started having leg /muscle pain . Can this be from the BCG treatments and if it is will it go away ? His primary had also changed his cholesterol medication from Simvastatin to Atorvastatin. Which I read can cause muscle pain , primary took him off the Atorvastin for two weeks to see oh the leg pain goes away. HELP, I am a nervous wreck this poor wonderful man needs answers I wish I had them to give him.
Thank you for any inside you might be able to give me
Vh

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 274 Guests 

Statistics

Today Total Opened: 1 Today Total Answered: 5 Latest User: blessedalways
Yesterday Total Opened: 2 Yesterday Total Answered: 15
Total Posts: 51799 Total Subjects: 6690 Total Users: 8119
Powered by Kunena Forum